Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 74, NWS St. Louis, MO

April 28, 2014Madison County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 28, 2014, 3:43 PM CDT for Madison County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 3:43 PM CDT (20:43 UTC)
Expired
Apr 28, 2014, 4:30 PM CDT
In force
47 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 44 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 3:47 PM CDTTSTM WND DMG2 Ne University City, MOLARGE TREE FELL ONTO A HOUSE CAUSING A MINOR INJURY IN PAGEDALE
Apr 28, 3:50 PM CDTTSTM WND DMG1 N St. Louis, MOINDUSTRIAL BUILDING HAD A WALL AND PART OF ITS ROOF BLOWN DOWN OFF NEAR THE INTERSECTION OF NATURAL BRIDGE AND DARBY.
Apr 28, 3:50 PM CDTTSTM WND DMG1 N St. Louis, MOST. LOUIS FIRE DEPARTMENT CONFIRMS A TREE FELL ONTO TWO HOUSES ON THE 4200 BLOCK OF DARBY.
Apr 28, 4:05 PM CDTHAIL 0.75St. Louis, MOAT I-70 AND GOODFELLOW.
Apr 28, 4:30 PM CDTHAIL 0.75Granite City, ILROTATING WALL CLOUD AT 415 PM FOLLOWED BY PENNEY-SIZED HAIL AT 430 PM.
Apr 28, 4:35 PM CDTHAIL 0.75Granite City, ILPEA TO PENNY SIZED HAIL INCREASING IN SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 1:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS53 KLSX 282043
SVRLSX
ILC119-163-MOC189-510-282130-
/O.NEW.KLSX.SV.W.0074.140428T2043Z-140428T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 430 PM CDT

* AT 340 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHMOND
  HEIGHTS...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  KINLOCH...HILLSDALE...NORMANDY...COOL VALLEY...NORTHWOODS...ST.
  LOUIS...FERGUSON...JENNINGS...CAHOKIA...BELLEFONTAINE NEIGHBORS...
  RIVERVIEW...VENICE...EAST ST. LOUIS...CENTREVILLE...MADISON...
  WASHINGTON PARK...GRANITE CITY...CASEYVILLE...FAIRVIEW HEIGHTS AND
  PONTOON BEACH.

THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3849 9040 3872 9041 3886 8989 3861 8982
TIME...MOT...LOC 2044Z 248DEG 33KT 3864 9030

HAIL...1.00IN
WIND...60MPH

$$

GLASS
4 follow-up statements
664 
WWUS53 KLSX 282057
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT MON APR 28 2014

ILC119-163-MOC189-510-282130-
/O.CON.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
MADISON IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
357 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...EAST CENTRAL ST. LOUIS...NORTHWESTERN ST. CLAIR AND
SOUTHWESTERN MADISON COUNTIES UNTIL 430 PM CDT...

AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENNINGS...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON PARK...GRANITE CITY...CASEYVILLE...PONTOON BEACH...
COLLINSVILLE...MARYVILLE...GLEN CARBON...EDWARDSVILLE...TROY...
FAIRMONT CITY...MITCHELL...POAG AND KUHN.

THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3859 9036 3874 9035 3886 8989 3861 8982
TIME...MOT...LOC 2057Z 248DEG 33KT 3872 9019

HAIL...1.00IN
WIND...60MPH

$$

GLASS
971 
WWUS53 KLSX 282100
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT MON APR 28 2014

ILC119-163-MOC189-510-282130-
/O.CON.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
MADISON IL-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-
400 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...EAST CENTRAL ST. LOUIS...NORTHWESTERN ST. CLAIR AND
SOUTHWESTERN MADISON COUNTIES UNTIL 430 PM CDT...

AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIVERVIEW...
AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON PARK...CASEYVILLE...PONTOON BEACH...COLLINSVILLE...
MARYVILLE...GLEN CARBON...EDWARDSVILLE...TROY...MITCHELL...POAG AND
KUHN.

THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3859 9032 3874 9032 3886 8989 3861 8982
TIME...MOT...LOC 2101Z 254DEG 36KT 3874 9015

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

GLASS
891 
WWUS53 KLSX 282108
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
408 PM CDT MON APR 28 2014

MOC189-282118-
/O.CAN.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
ST. LOUIS MO-
408 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ST. LOUIS COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3859 9029 3875 9020 3876 9019 3877 9019
      3877 9017 3880 9012 3886 8989 3861 8982
TIME...MOT...LOC 2108Z 254DEG 36KT 3877 9008

$$

ILC119-163-MOC510-282130-
/O.CON.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
MADISON IL-ST. CLAIR IL-ST. LOUIS CITY MO-
408 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...NORTHWESTERN ST. CLAIR AND SOUTHWESTERN MADISON COUNTIES UNTIL
430 PM CDT...

AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANITE
CITY...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PONTOON BEACH...COLLINSVILLE...MARYVILLE...GLEN CARBON...
EDWARDSVILLE...TROY...POAG AND KUHN.

THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN
HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3859 9029 3875 9020 3876 9019 3877 9019
      3877 9017 3880 9012 3886 8989 3861 8982
TIME...MOT...LOC 2108Z 254DEG 36KT 3877 9008

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

GLASS
300 
WWUS53 KLSX 282115
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT MON APR 28 2014

ILC163-MOC510-282125-
/O.CAN.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
ST. CLAIR IL-ST. LOUIS CITY MO-
415 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY AND
NORTHWESTERN ST. CLAIR COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3866 8984 3866 9017 3877 9017 3880 9012
      3886 8989
TIME...MOT...LOC 2115Z 254DEG 36KT 3879 8999

$$

ILC119-282130-
/O.CON.KLSX.SV.W.0074.000000T0000Z-140428T2130Z/
MADISON IL-
415 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
MADISON COUNTY UNTIL 430 PM CDT...

AT 410 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PONTOON
BEACH...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
EDWARDSVILLE...TROY AND KUHN.

THIS WARNING INCLUDES HORSESHOE LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3866 8984 3866 9017 3877 9017 3880 9012
      3886 8989
TIME...MOT...LOC 2115Z 254DEG 36KT 3879 8999

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:09 PM CDT, 34 minutes earlier.

Area forecast discussion, Apr 28, 3:09 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CDT Mon Apr 28 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 305 PM CDT Mon Apr 28 2014

The line of severe convection that has formed along the dry line
will continue to move east-northeast through 00Z. Hail to the size
of golf balls, wind gusts to 60 mph, and a few tornadoes will be
possible. This activity will exit the region early this evening as
dry air advects in from the west.

CVKING

.LONG TERM:  (Tuesday through Next Monday)
Issued at 305 PM CDT Mon Apr 28 2014

Atypical weather pattern expected much of this work week as a
stacked/occluded low pressure system currently in Nebraska slowly
pinwheels east-northeast to the western Great Lakes by Thursday
morning. Extensive cloudiness, scattered showers and cool
temperatures for late April, will be the rule through Thursday. Have
stuck pretty close to a consensus blend of model guidance for
temperatures.

Upper flow to become zonal by the end of this coming weekend and
temperatures should gradually warm back up into the 70s for
daytime highs. A quasistationary front will also setup shop across
the CWA, but moisture return will be slow and therefore POPs
remain low at this time in the extended forecast.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 28, 12:05 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT MON APR 28 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1205 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON ACROSS
PORTIONS OF CENTRAL MISSOURI WITH THE THREAT FOR THUNDERSTORMS
SPREADING EASTWARD ACROSS EASTERN MISSOURI AND INTO WEST CENTRAL
AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY BECOME SEVERE
THROUGH EARLY THIS EVENING...CAPABLE OF PRODUCING
TORNADOES...LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE.

TILLY

In the hours before

Local storm report, Apr 28, 3:09 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
309 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             GRAY SUMMIT             38.49N  90.82W
04/28/2014  E0.50 INCH       FRANKLIN           MO   TRAINED SPOTTER

            HAIL BETWEEN PEA AND MARBLE-SIZED.

&&

FUCHS
Local storm report, Apr 28, 3:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
311 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             O'FALLON                38.78N  90.71W
04/28/2014  E0.50 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            AT THE WAL-MART ON HIGHWAY K IN OFALLON.

&&

FUCHS
Local storm report, Apr 28, 3:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             ST. PETERS              38.78N  90.61W
04/28/2014  M1.00 INCH       ST. CHARLES        MO   NWS EMPLOYEE

&&

KARLZ
Local storm report, Apr 28, 3:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             ST. PETERS              38.78N  90.61W
04/28/2014  E0.70 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            AT JUNGS STATION ROAD AND UPPER BOTTOM ROAD
            INTERSECTION.

&&

FUCHS
Local storm report, Apr 28, 3:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
329 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             ST. CHARLES             38.79N  90.52W
04/28/2014  E1.00 INCH       ST. CHARLES        MO   AMATEUR RADIO

&&

MILLER
Local storm report, Apr 28, 3:33 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
04/28/2014  M69 MPH          ST. CHARLES        MO   ASOS

&&

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 10:08 PM CDTRiver Flood WarningLSXPike8 days
Apr 27, 10:08 PM CDTRiver Flood WarningLSXPike8 days
Apr 27, 10:08 PM CDTRiver Flood WarningLSXCalhoun35 days
Apr 28, 2:22 PM CDTSevere Thunderstorm WarningLSXAdams, Pike38 min
Apr 28, 2:42 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike48 min
Apr 28, 2:58 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike32 min
Apr 28, 3:19 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison41 min
Apr 28, 3:28 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Pike47 min
Apr 28, 3:56 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison49 min
Apr 28, 4:17 PM CDTTornado WarningLSXBond, Macoupin, Madison, Montgomery28 min
Apr 28, 4:29 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair31 min
Apr 28, 4:45 PM CDTTornado WarningLSXBond, Macoupin, Madison, Montgomery30 min
Apr 28, 4:50 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery25 min
Apr 28, 5:12 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery48 min
Apr 28, 5:29 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair46 min
Apr 27, 7:12 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Monroe, Montgomery, Ralls33 min
Apr 27, 10:41 PM CDTTornado WarningLSXBoone, Callaway34 min
Apr 28, 12:37 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway38 min
Apr 28, 1:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery47 min
Apr 28, 1:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Warren49 min
Apr 28, 2:27 PM CDTSevere Thunderstorm WarningLSXFranklin48 min
Apr 28, 2:43 PM CDTSevere Thunderstorm WarningLSXSaint Charles47 min
Apr 28, 3:06 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.